MathSciNet Relay Station
MathSciNet bibliographic data
MR1633827 55Q45
Wang, Xiangjun; Zheng, Qibing The convergence of $\tilde\alpha_s^{(n)}h_0h_k$. Sci. China Ser. A 41 (1998), no. 6, 622–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement